Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 814–827 (Mi zvmmf5933)  

The method of least squares for degenerate and ill-conditioned systems of linear algebraic equations

E. L. Zhukovskii

Moscow

Full text: PDF file (1282 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 3–16

Bibliographic databases:

UDC: 518:512.25
MSC: 65F20
Received: 19.09.1975
Revised: 20.05.1976

Citation: E. L. Zhukovskii, “The method of least squares for degenerate and ill-conditioned systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 814–827; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 3–16

Citation in format AMSBIB
\Bibitem{Zhu77}
\by E.~L.~Zhukovskii
\paper The method of least squares for degenerate and ill-conditioned systems of linear algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 814--827
\mathnet{http://mi.mathnet.ru/zvmmf5933}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0474734}
\zmath{https://zbmath.org/?q=an:0357.65027}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 3--16
\crossref{https://doi.org/10.1016/0041-5553(77)90098-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5933
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:672
    Full text:272
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022